# SDR U2RA201506260003

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 69,988 hours, 21,389 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 33-001-00-01, FOUND EMERGENCY LIGHT ASSY AT FLOOR LEVEL OF THE LT NR 2 DOOR WITH SOME OF THE BULBS INOPERATIVE.
